MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT261412
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 01/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2016, this patient underwent endovascular treatment for an abdominal aortic aneurysm measuring 86mm in diameter and was implanted with gore® excluder® aaa endoprostheses.Additionally, an aortic branch vessel procedure was done, and the right internal iliac artery (riia) was embolized and an amplatzer plug was placed within the riia.The patient tolerated the procedure.On (b)(6) 2016, the patient underwent follow-up computed tomography angiography (cta) which determined the maximum diameter of the aortic aneurysm/lesion measured 82mm.On (b)(6) 2023, the patient underwent follow-up cta which determined the maximum diameter of the aortic aneurysm/lesion measured 116mm and a type ii endoleak.On (b)(6) 2023, the patient underwent reintervention and an additional aortic endograft was implanted to treat the type ii endoleak.
 
Additional Manufacturer Narrative
The instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states, adverse events that may occur and / or require intervention include but are not limited to: endoleak, aneurysm enlargement.B7: patient medical history includes but is not limited to: carotid disease, hypercholesterolemia, hypertension, tobacco use, peripheral vascular disease, cancer.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
B4: additional details provided.H6: additional code added.
 
Event or Problem Description
On (b)(6) 2023, the patient underwent reintervention and an additional hemoshield graft was implanted to treat the type ii endoleak which originated from a lumbar artery.The patient tolerated and is reported to be doing well.The type ii endoleak was resolved.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16855880
Report Number3007284313-2023-02473
Device Sequence Number12479021
Product Code MIH
UDI-Device Identifier00733132622443
UDI-Public00733132622443
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/19/2018
Device Model NumberRLT261412
Device Catalogue NumberRLT261412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date05/02/2023
Supplement Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age85 YR
Patient SexMale
Patient Weight81 KG
Patient RaceWhite